# SDR ASAA2021081435703

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 45,538 hours, 13,435 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 15020H0999
- Condition: Faulted
- Location: Cockpit
- Part time: 21,309 hours, 6,205 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT INDICATED AN OVERHEAT. GROUNDED - YES. PERFORMED T/S PER B737-800 FIM 30-41 TASK 812, FOUND PRIMARY SENSOR OPEN AND SPARE SENSOR OUT OF RESISTANCE LIMITS. REQUIRES L1 WINDOW CHANGE. OLD WINDOW WAS AN H12 NEW WINDOW IS AN H11. MOVED TAP FROM TERM 2 TO TERM 3 REF MM 30-41-21-000-801. REMOVED AND REPLACED LEFT WINDOW (L1 WINDOW) UP TO STEP G 14B BONDING CHECK HAD RESISTANCE GREATER THAN 1 OHM. REFD B737-800 AMM 56-11-11 23455 08/15/2021. ACCOMPLISHED STEPS H-2 THROUGH H6 REF AMM 56-11-11-400-801. ACCOMPLISHED STEPS H-2 THROUGH TO I REF AMM 56-11-11-400-801 THIS CLEARS MEL 30-11D PLACARD REMOVED.
